# SDR SWIA2019121846992

- Difficulty date: November 2, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

LH FRAME CRACKED BETWEEN STGR0 AND STGR1L AT FS379.00 (C-CHECK) RO 12/14/2019  REMOVED FRAME AND AFTER FURTHER INVESTIGATION FOUND IT NOT TO BE CRACKED.  REINSTALLED SAME SERVICABLE FRAME IAW CRJ200 SRM.  COMPLIED WITH TASK CARD.  M-337 ATTACHED.  NO WEIGHT CHANGE.
